# SDR AALA202411251391

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737823
- Aircraft serial: 44487
- Aircraft time: 11,845 hours, 4,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAYS THE AFT GIRT BRACKET OF THE FORWARD SERVICE DOOR IS TOO TIGHT AND IT IS VERY DIFFICULT TO DISENGAGE THE GIRT BAR. ADJUSTED AFT GIRT BRACKET OF THE FORWARD SERVICE DOOR. PER AMM 25-66-01.
